# SDR S9BA202503110001

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: CGPOQ
- Make and model: Dhav DHC6300
- Aircraft serial: 464
- Aircraft time: 53,116 hours, 105,130 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Part number: 2TP1270
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

03/07/2025 CREW REPORTED:'AILERON ACT. TRIM CB POPPED IN FLIGHT ELECTRICAL BURNING SMELL." MAINTENANCE INSPECTED DEFERRED THIS ITEM AS PER MEL 27-2. MAINTENANCE CORRECTIVE ACTION:" INSPECTED AILERON TRIM SYSTEM FOUND CONNECTION AT SWITCH LOOSE REPOSITIONED AND SECURED CONNECTION IAW DHC-6-300 M/M CHAPTER 27-10. THIS ACTION CLEAR THE MEL 27-2 DATE 03/08/2025.
